Google Scholar: cites
Sampling measures
Ortega-Cerdà, J.

Data: 1998
Resum: We give a description of all measures such that for any function ia weighted Fock spaces the Lp norm with respect to the measure is equivalent to the usual norm in the space. We do so by a process of discretization that reduces the problem to the description of sampling sequences. The same kind of result holds for weighted Bergman spaces and the Paley-Wiener space.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 42 n. 2 (1998) p. 559-566, ISSN 2014-4350

Adreça original: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37951
DOI: 10.5565/PUBLMAT_42298_16


8 p, 103.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-12-19, darrera modificació el 2021-07-18



   Favorit i Compartir